# SDR A6WA201040921

- Difficulty date: November 19, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 24,637 hours, 22,748 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER AND OUTER CORNER ANGLES AT FS 347.25 CORRODED.  REMOVED PAX DOOR INNER AND OUTER CORNER ANGLES AT FS 347.25 AND INSTALLED NEW SERVICEABLE ANGLE PN 601R319983-4 IAW SRM 51-42-06, 51-40-11.
